# SDR AALA20010914

- Difficulty date: April 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5953625
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1507 - EN ROUTE DFW-YVR - ON TAKEOFF, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  ACCOMPLISHED EMERGENCY PROCEDURE, DECLARED EMERGENCY AND LANDED DFW WITHOUT FURTHER INCIDENT.  INSTALLED NEW DUCT ASSEMBLY IN AFT ACCESSORY COMPARTMENT, PERFORMED HIGH PRESSURE DUCT LEAK CHECK.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
